How i hate this ruddy distonia


#1

this keeps on getting hold of me but i am way to stubborn to let it win been offered the apo go pump to which i replied no no no, think about it i have a thing about my appearance and i am not walking around in trackies and T-shirt caring something that resembles a stoma.

Its like admitting the pd has wrong TO HELL IT HAS.

 

just very peed off at mo.

 

Karen.


#2

Bettyblue,

I know you from other threads and recognise how unusual this mood is for you.   Good for you for expressing your anger!  At times we all hate this disease and its effects on us.  I think it helps to rage once in a while and pour out the anger -- vocally or on paper or on-line.

I am beginning to notice the advance of some of my symptoms, a gradual worsening, and I share your frustration and resentment against this miserable PD.  But, like you, I manage to stay upbeat more often than not.  You have helped and encouraged many other forum members.  For that, thank you!  And thank you for also expressing the anger we all feel at one time or another.

Sincerely,

J


#3

thanks J i really appreciate everything you have said.

 bb xx


#4

 

Hi BB know how you feel. PD does get you down at times but we all manage to come out being able to smile in the end don't we. You've always been there to give good advice as J said and we have all taken  encouragement from that. Now it's our turn to say keep your chin up girl and don't let it get to you!

I know sometimes it's easier said than done, but we've all got to help each other and fight together.

All The Best - Sheffy


#5

thanks sheffy xx


#6

 

Your welcome BB I'm going through a weepy session at the moment, and seeing a therapist. It does help when you have support whoever it comes from, the PD gives you so many symptoms it's unbelievable also so frustrating

Regards - Sheffy


#7

Keep strong BB!! 


#8

I wonder why there aren't more angry posts on this forum - how do people stay so calm?


#9

i suffer badly from distonia ,but since my nero has introduce rasagline i feel so much better not walking round like mr t anymore ,also balance ,walking inproved 100 % ,bb


#10

thank;s all it really is appreciated and i do not intend to let the distonia win going to talk with specialist pa on monday.

 

BB XX


#11

Today i am so fed up i could scream.out last night with husband and friends & the distonia b***** decided to come calling, My friend drove me home and put me to bed then this morning even tough i have taken all my meds & hey hoe its back I have spent most of the morning crying I just want it to go away but no 3 attacks all ready can barely wall without hubby there the only time its not there is when i am in bed.

 

There are people out there who deserve this like rapists and child abusers. I don't I don't go around hurting people if anything all I ever do is try to help people I have even given out my private mobile number to people on this site so they can talk through their problems. 

And all this because I have had to change meds due to the risk of OCB quite frankly I would rather go back to my old meds and take my chances I am so p***** off.

BB

 


#12

BB.  So sorry to hear you are going through this. I haven't experienced it so maybe I don't really understand what you are feeling but I truly hope they can sort it out for you.  You help other people so I hope you get some support too.  X keep strong!


#13

I too have no experience of Dystonia, BB.

However, from what I have read it is a response to high doses of Levadopa over a period of time rather than the Parkinsons.

Have you  withdrawn from a DA such as Requip XL to counteract ICDs?

Are you now taking Sinemet or similar?

If so, one solution might be to move to a more little and often approach so you don't experience peaks in your system.

I have posted about how to do this before but let me know if you want me to post it again.

I do hope you find relief soon.

Love

GG

 

 


#14

hi i have come of pramipexol 6 per day at 0.7mg and been changed over to a Trans dermal patch 4mg slow release also taking madopar 62.5 x 10 and trihexyphenial 2  2 and apo-go injections 3mg as req.

my specialist says it is not caused by my meds it is just one of my symptoms and the patch is due to go up to 6 mg in three weeks. Distonia only came really problematic on wean off pramipexol hence me saying i would rather take my chance's with old meds.

I just don't know what to do for the best I hate feeling so vulnerable even told Colin if he want's out of us i would understand. I lied.

I feel so angry I could hit someone I am usually so strong and yet feel like i have been robbed of my legs all of a sudden i will call specialist on monday as i can't take this for much longer turning 50 on dec 10 so should be out enjoying my birthday with friend who is 35 same day. I have got to bounce back staying where I am is not an option. Have been told entactapone is very effective by clinical trial dr in London interested in hearing from anyone who is on this drug.

Thank you for support GG and lexi255 i do really appreciate it xxx


#15

 

I am on entacapone as is Gus and poss Supa the idea of it is too lengthen the effective dose of Madopar/sinemet. like everything the benefits are individually Unique too each of us.


#16

 

Hi BB, been told that my meds need changing as were you, so hoping I don't get more distonia. It does'nt affect me too much at the mo, but can relate to a certain extent what you are going through and I wouldn't wish it on anyone. I think that the meds for parkinsons somehow tend to make matters worse for some and not others in giving us more side effects and extra problems in trying to get a happy medium with everyone.

My best wishes go out to you - Sheffy x


#17

http://parkinsons.ie/userfiles/file/LeafletNM4.pdf

This sets out what is going on, BB.

It seems it can be caused by peaks in Levadopa...when you are on..ll

or when meds wear off before next dose..

or as a general feature of Parkinsons.

As it has come on suddenly with the change of meds it would seem related to your new med regime.

Smoothing out the levels of Levadopa might well help.

Entacapone can't be tolerated by some patients but worth a try, and there is Stalevo which is Sinemet and Entacapone combined.

Rytary , if we ever get it, is aimed at keeping levels constant.

For now, we have settled on the every 2 hours lower dose regime and despite the inconvenience it is fine.

Keep your chin up and keep trying to find a way through.

Love

GG


#18

hi bb

                8 weeks ago my legs stopped working,freezing alot also alot of falls they tried adjusting  my dbs  but no luck i was getting a on time 30 mins out of a sinemet 4 hr ,so my nero added entacapone which made alot of difference then two weeks later also introduced rasagiline ,i am now like a different man my walking is great dystonia calm down ,i am even reducing my sinemet at moment as i am bit dyskinetic i thought my time was up as i have very aggresive pd ,and have tried all the meds also  dbs .they reckon the best pd med is still the old one SINEMET ,i take entacapone along side with my sinemet & 1mg rasagline in morning ,slow release sinemet cr at bedtime.And my dbs controls the tremors  ,shaking  which is the best decision i ever made that was my deep brain stimulation i had mine done at bristol the whole operation asleep


#19

Hi BB

As Sea Angler says, I added Entacapone about 10 days ago. No side effects or problems so far.

I don't have dystonia, my main difficulties are with gait initiation, freezing & walking. Almost immediately it extended my medication times from well under 3 hours to nearly 4 hours, with up to  2 hours "best" time in that. A marked improvement. The intention was also that I would be able to reduce the amount of medication, Madopar, but have not actually been able to as all the above difficulties quickly become worse. Still hoping for another medication that will achieve better walking.

Best wishes

S


#20

thanks supa going to ask if it can be added to my mix. i will come back from this i have too.

 

bb x